# SDR UALA2010111604243

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,309 hours, 12,119 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 2002
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FAILED AT DEPARTURE.  REPLACED GENERATOR AND GCU, OP CHECKS NORMAL.
